Vol. 4, No. 8, 2010

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On ramification filtrations and $p$-adic differential modules, I: the equal characteristic case
969–1027

Liang Xiao

Exponential generation and largeness for compact $p$-adic Lie groups
1029–1038

Michael Larsen

On the (non)rigidity of the Frobenius endomorphism over Gorenstein rings
1039–1053

Hailong Dao, Jinjia Li and Claudia Miller

A lower bound on the essential dimension of simple algebras
1055–1076

Alexander S. Merkurjev

On the minimal ramification problem for semiabelian groups
1077–1090

Hershy Kisilevsky, Danny Neftin and Jack Sonn

Remarks on modular symbols for Maass wave forms
1091–1114

Yuri I. Manin